# SDR SWAA2016082455105

- Difficulty date: August 3, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 57,147 hours, 33,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT NOSE SKIN CRACKED AT THE ACTUATOR RIB SLAT STA 451.97.  REPAIRED THE SKIN IAW SRM.
